SciELO - Scientific Electronic Library Online

 
vol.20 número3Yamabe Solitons with potential vector field as torse formingBall comparison between Jarratt’s and other fourth order method for solving equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Study of global asymptotic stability in nonlinear neutral dynamic equations on time scales. Cubo [online]. 2018, vol.20, n.3, pp.49-63. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462018000300049.

This paper is mainly concerned the global asymptotic stability of the zero solution of a class of nonlinear neutral dynamic equations in C1 rd. By converting the nonlinear neutral dynamic equation into an equivalent integral equation, our main results are obtained via the Banach contraction mapping principle. The results obtained here extend the work of Yazgan, Tunc and Atan [17].

Palabras clave : Fixed points; neutral dynamic equations; asymptotic stability; time scales.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )